# SDR SWAA2022010446686

- Difficulty date: November 22, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INSPAR RIB (STAB STA 120.30) AT 27 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER ; 2021-536369 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 210138203; DUE DATE: 05-MAR-22; [02] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101U102020 DUE DATE: 01-JUN-22; [03] REPAIRED INSPAR RIB 120.30 AT 27 INCHES OF FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGNOFFS BELOW.; [04] REPAIRED INSPAR RIB 120.30 AT 27 INCHES OF FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGNOFFS BELOW. TASK COMPLETED CERTIFIED AS RII
